# SDR AALA202210053508

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 89,712 hours, 10,946 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED; INFLIGHT THE FLIGHT ATTENDANT REST BUNK DOOR DOES NOT OPEN. ON THE GROUND OPENS NORMALLY. ADJUSTED DOOR LATCH PER AMM 25-29-01. OPERATIONAL CHECK NORMAL.
